| Model Number |
IPN037072 |
| Medical Device Problem Code |
Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reports guidewire kinks and another kit had to be open for a new wire.Also "had to move to a second site a few times because of it".No patient harm reported.There was a delay in care related to extended procedure time and it was reported there was an increased risk of infection related to multiple site access.
Additional Manufacturer Narrative
Qn#: (b)(4).
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description